按条件检索“190”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: SCOPUS × 出版年: 2012 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Explicit solutions of the G-heat equation for a class of initial conditions EI SCOPUS SCIE

作者:Hu, M.

作者机构:[Hu, M] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Nonlinear Analysis: An International Multidisciplinary Journal,NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2012,Vol.75,Issue.18,6588-6595

WOS被引数:1

资源类型:期刊论文

WOS:000309691700019

2. Maximum Principle for Stochastic Recursive Optimal Control Problems Involving Impulse Controls SCOPUS SCIE

作者:Wu, Zhen; Zhang, Feng

作者机构:[Zhang, Feng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2012

WOS被引数:3

资源类型:期刊论文

WOS:000305612600001

3. Essential Spectra of One-Dimensional Dirac Operators SCOPUS SCIE

作者:Qi, J.;Chen, S.

作者机构:[Qi, J] Department of Mathematics, Shandong University at Weihai, Weihai, Shandong 264209, China;[ Chen, S] Department of Mathematics, Shandong University at Weihai, Weihai, Shandong 264209, China

来源:Integral equations and operator theory,INTEGRAL EQUATIONS AND OPERATOR THEORY,2012,Vol.74,Issue.1,7-24

资源类型:期刊论文

WOS:000308725000004

4. A Planar linear arboricity conjecture EI SCOPUS SCIE

作者:Cygan, Marek; Hou, Jian-Feng; Kowalik, Lukasz; Luzar, Borut; Wu, Jian-Liang

作者机构:[Cygan, Marek; Kowalik, Lukasz] Univ Warsaw, Inst Informat, PL-02097 Warsaw, Poland.; [Hou, Jian-Feng] Fuzhou Univ, Ctr Discrete Math, Fuzhou 350002, Peoples R China.; [Luzar, Borut] Inst Math Phys & Mech, Ljubljana 1111, Slovenia.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF GRAPH THEORY,2012,Vol.69,Issue.4,403-425

WOS被引数:10

资源类型:期刊论文

WOS:000302624800005

5. ON THE TOTAL RESTRAINED DOMINATION NUMBER OF DIRECT PRODUCTS OF GRAPHS SCOPUS SCIE

作者:Shiu, Wai Chee; Chen, Hong-Yu; Chen, Xue-Gang; Sun, Pak Kiu

作者机构:[Shiu, Wai Chee; Sun, Pak Kiu] Hong Kong Baptist Univ, Dept Math, Kowloon Tong, Hong Kong, Peoples R China.; [Chen, Hong-Yu] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Shandong, Peoples R China.; [Chen, Xue-Gang] North China Elect Power Univ, Dept Math, Beijing 102206, Peoples R China.

来源:DISCUSSIONES MATHEMATICAE GRAPH THEORY,2012,Vol.32,Issue.4,629-641

资源类型:期刊论文

WOS:000209151600003

6. Forward-backward linear quadratic stochastic optimal control problem with delay EI SCOPUS SCIE

作者:Huang, Jianhui; Li, Xun; Shi, Jingtao

作者机构:[Shi, Jingtao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Huang, Jianhui; Li, Xun] Hong Kong Polytech Univ, Dept Appl Math, Kowloon, Hong Kong, Peoples R China.

来源:SYSTEMS & CONTROL LETTERS,2012,Vol.61,Issue.5,623-630

WOS被引数:14

资源类型:期刊论文

WOS:000304521100001

7. The prime number theorem in short intervals for automorphic L-functions SCOPUS SCIE

作者:Qu, Y.; Wu, J.

作者机构:[Qu, Y.] Chinese Acad Sci, Inst Math, Beijing 100190, Peoples R China.; [Wu, J.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, J.] Univ Lorraine, CNRS, INRIA, Inst Elie Cartan Lorraine, F-54506 Vandoeuvre Les Nancy, France.

来源:ACTA ARITHMETICA,2012,Vol.154,Issue.1,45-59

资源类型:期刊论文

WOS:000308273700003

8. On quadrilaterals in a bipartite graph EI SCOPUS

作者:Zou, Qingsong ;Li, Guojun ;Li, Shuo

作者机构:[Zou, Qingsong ] Department of Mathematics, Xidian University, Xi'an, 710071, China;[Li, Shuo ] Department of Mathematics, Changji University, Changji, 831100, China;[Li, Guojun ] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of Combinatorial Mathematics and Combinatorial Computing,2012,Vol.81,161-164

资源类型:期刊论文

9. On Coquasitriangular Pointed Majid Algebras SCOPUS SCIE

作者:Huang, H.-L.;Liu, G.

作者机构:[Huang, H.-L] School of Mathematics, Shandong University, Shanda Nanlu no. 27, Jinan 250100, China;[ Liu, G] Department of Mathematics, Nanjing University, Nanjing, China

来源:Communications in algebra,COMMUNICATIONS IN ALGEBRA,2012,Vol.40,Issue.10,3609-3621

WOS被引数:2

资源类型:期刊论文

WOS:000309120100002

10. The existence of multiple fixed points for the sum of two operators and applications SCOPUS SCIE

作者:Sang, Y.;Wei, Z.;Dong, W.

作者机构:[Sang, Y] Department of Mathematics, North University of China, Taiyuan, Shanxi, 030051, China, School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wei, Z] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong, 250101, China;[ Dong, W] Hebei University of Engineering, Handan, Hebei, 056021, China

来源:Fixed point theory: An international journal o fixed point theory computation and applications,FIXED POINT THEORY,2012,Vol.13,Issue.1,193-204

WOS被引数:2

资源类型:期刊论文

WOS:000302848300019

11. Compact alternating direction implicit method for two-dimensional time fractional diffusion equation SCOPUS SCIE

作者:Cui, Mingrong

作者机构:[Cui, MR]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2012,Vol.231,Issue.6,2621-2633

WOS被引数:77

资源类型:期刊论文

WOS:000301011300016

12. ON SUMS OF SQUARES OF PRIMES AND A kTH POWER OF PRIME SCOPUS SCIE

作者:TAIYU LI

作者机构:[Li, T] School of Mathematics, Shandong University, 27 Shanda Nanlu, Jinan, Shandong 250100, China

来源:The Rocky Mountain journal of mathematics,ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,2012,Vol.42,Issue.1,201-222

资源类型:期刊论文

WOS:000301512000011

13. Shape-preserving weighted rational cubic interpolation EI SCOPUS

作者:Sun, Qinghua ;Bao, Fangxun ;Duan, Qi

作者机构:[Sun, Qinghua ;Bao, Fangxun ;Duan, Qi ] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Computational Information Systems,2012,Vol.8,Issue.18,7721-7728

资源类型:期刊论文

14. A fast Galerkin method with efficient matrix assembly and storage for a peridynamic model SCOPUS SCIE

作者:Wang, Hong; Tian, Hao

作者机构:[Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.; [Wang, Hong; Tian, Hao] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2012,Vol.231,Issue.23,7730-7738

WOS被引数:18

资源类型:期刊论文

WOS:000308726600003

15. Multi-component atmospheric aerosols prediction by a multi-functional MC-HDMR approach EI SCOPUS SCIE

作者:Fu, Kai; Liang, Dong; Wang, Wenqia; Cheng, Yu; Gong, Sunling

作者机构:[Fu, Kai; Liang, Dong; Wang, Wenqia; Cheng, Yu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.; [Gong, Sunling] Environm Canada, Air Qual Res Div, S&T Branch, Toronto, ON M3H 5T4, Canada.

来源:ATMOSPHERIC RESEARCH,2012,Vol.113,43-56

WOS被引数:2

资源类型:期刊论文

WOS:000307151500005

16. On edge colorings of 1-planar graphs without chordal 5-cycles SCOPUS SCIE

作者:Zhang, Xin; Liu, Guizhen

作者机构:[Zhang, Xin; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2012,Vol.104,431-436

WOS被引数:8

资源类型:期刊论文

WOS:000302035100036

17. Covariate-Adjusted Regression for Time Series EI SCOPUS SCIE

作者:Ma, Yunyan; Luan, Yihui

作者机构:[Ma, Yunyan; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2012,Vol.41,Issue.3,422-436

资源类型:期刊论文

WOS:000304522500004

18. On the distributivity of fuzzy implications over continuous Archimedean t-conorms and continuous t-conorms given as ordinal sums EI SCOPUS SCIE

作者:Xie, Aifang; Liu, Huawen; Zhang, Fengxia; Li, Cheng

作者机构:[Xie, Aifang; Liu, Huawen; Zhang, Fengxia; Li, Cheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2012,Vol.205,76-100

WOS被引数:7

资源类型:期刊论文

WOS:000308116800004

19. A cluster-based routing protocol for wireless sensor networks with nonuniform node distribution EI SCOPUS SCIE

作者:Yu, Jiguo; Qi, Yingying; Wang, Guanghui; Gu, Xin

作者机构:[Yu, Jiguo; Qi, Yingying; Gu, Xin] Qufu Normal Univ, Sch Comp Sci, Rizhao 276826, Shandong, Peoples R China.; [Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS,2012,Vol.66,Issue.1,54-61

WOS被引数:97

资源类型:期刊论文

WOS:000298836500011

20. Thermal wave model of bioheat transfer with modified Riemann-Liouville fractional derivative SCOPUS SCIE

作者:Jiang, Xiaoyun; Qi, Haitao

作者机构:[Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Qi, Haitao] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,2012,Vol.45,Issue.48

WOS被引数:27

资源类型:期刊论文

WOS:000311337400005

共 10 页, 190 条记录

TOP